# SDR C2XA09IA294

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 25,481 hours, 18,919 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2523, DURING CRUISE THE CREW REPORTED THE HYDRAULIC SYSTEM 1 TO BE IN AMBER RANGE.  THE AIRCRAFT DIVERTED TO BNA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO LEAKS NOTED, SERVICED THE HYDRAULICS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
